# SDR HEEA0016011

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 206075725103
- Condition: Reads Low
- Location: Cockpit
- Part time: 1,928 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSPEED INDICATOR READS LOW.
